MAUDE Adverse Event Report: ARTOSS GMBH NANOBONE SBX PUTTY; BONE VOID FILLER

ARTOSS GMBH NANOBONE SBX PUTTY; BONE VOID FILLER
Model Number 200046
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
This emdr was originally submitted in august 2020 with a follow-up in september 2020.It was later discovered that those reports apparently did not upload into fda's emdr system correctly.Accordingly, they are being consolidated and submitted again here to make sure the reported information is in the emdr system as required.Specifically: a report of possible migration of a portion of the nanobone sbx putty and /or infection of the surgical site was received from a physician's assistant.Patient was operated on for one level lumbar spinal fusion.Patient experienced excessive post-op edema and pain at surgery site.At two week follow-up visit, incision was reopened and some nanobone bone graft appeared to have migrated from the implantation site to beneath the skin.Incision was washed out, then closed and edema and pain resolved.

Brand Name
NANOBONE SBX PUTTY
Common Device Name
BONE VOID FILLER
Manufacturer (Section D)
ARTOSS GMBH
fischerweg 421
rostock, 18069
GM  18069
MDR Report Key17695597
Report Number3011484392-2020-00005
Device Sequence Number17687068
Product Code MQV
UDI-Device Identifier14260418440468
UDI-Public(01)14260418440468(10)004823(17)221008
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 08/06/2020
Report Date (Section F) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2022
Device Model Number200046
Device Catalogue Number200046
Device Lot Number004823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/06/2020
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer08/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American, White
Date Report Sent to FDA08/06/2020